# SDR 2002UALA00565

- Difficulty date: March 26, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 7,055 hours, 2,501 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: QB0639
- Condition: Clogged
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 73 KNOTS DUE TO AN AVIONICS COOLING FAN MESSAGE.  FOUND AVIONICS COOLING SYSTEM FILTER CLOGGED.  REPLACED SAME.
